# SDR GTIA011041

- Difficulty date: August 9, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - CENTER FLOORBOARD FS 826-886 CRACKED AFT EDGE.  AFTER FURTHER EVALUATION P/N 993639-15 (TWO PIECES) AND P/N 9936639-13 (TWO PIECES) WERE FOUND TO BE OUT OF LIMITS IAW MD80 SRM 51-01.  FABRICATED 2 NEW PIECES OF EDGE TRIM IAW MD80 SRM 53-05. INSTALLED SUPPORTS (TWO PIECES) AND EDGE TRIMS (TWO PIECES) PER SRM MD80 51-30-1 ON FLOORBOARD.  (M)
